# SDR 20000919SH014

- Difficulty date: March 29, 2000
- Submitted: September 19, 2000
- Operation: General aviation
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- Aircraft time: 7,231 hours
- Engine: Lyc LTS101750B1
- Engine time: 4,340 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: 991402600388
- Condition: Erratic
- Location: Ngp Speed
- Part time: 136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NGP SPEED ERRATIC.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
